# SDR FDEA202203300782

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25060
- Aircraft time: 57,596 hours, 29,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: 453N180544
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  949     53-21  0303     04MAR22  OAK  OPEN  U  RAMP REPORTED PUNCHER   HOLE  IN FLOOR LOWER FWD  PIT 5 FEET AFT OF DOOR CENTERLINE OF FLOOR MEASURES  1/8 INCH ROUND.  OIL  04MAR22 08:56   OAK U  NO RESTRICTION    REF : SR 57-53-01  RAMP REPORTED PUNCHER HOLE IN FLOOR LOWER FWD PIT  5 FEET AFT OF DOOR CENTERLINE OF FLOOR MEASURES 1/8  INCH ROUND.  .  C/7307684          ENT BY: 720201 RPT BY:720201  OILS 04MAR22 08:56   OAK U  OIL REFERENCE:  SR 57-53-01  TERMINATING   ACTION REQUIRED AT OR BEFORE:  SPC :
